RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 231–243 (Mi mz4270)  

Determination of characteristic exponents of linear systems with quasiperiodic coefficients

A. F. Filippov


Full text: PDF file (949 kB)

English version:
Mathematical Notes, 1988, 44:2, 609–616

Bibliographic databases:

UDC: 517.9
Received: 10.06.1987

Citation: A. F. Filippov, “Determination of characteristic exponents of linear systems with quasiperiodic coefficients”, Mat. Zametki, 44:2 (1988), 231–243; Math. Notes, 44:2 (1988), 609–616

Citation in format AMSBIB
\Bibitem{Fil88}
\by A.~F.~Filippov
\paper Determination of characteristic exponents of linear systems with quasiperiodic coefficients
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 231--243
\mathnet{http://mi.mathnet.ru/mz4270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969273}
\zmath{https://zbmath.org/?q=an:0718.34073|0662.34008}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 2
\pages 609--616
\crossref{https://doi.org/10.1007/BF01159258}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300023}


Linking options:
  • http://mi.mathnet.ru/eng/mz4270
  • http://mi.mathnet.ru/eng/mz/v44/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020